# SDR J7SA2023013000347

- Difficulty date: January 23, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N389FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500699
- Aircraft time: 72 hours, 48 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO WINDSHIELD CRACKED AT FL450. CREW FOLLOWED CHECKLIST AND PERFORMED EMERGENCY DESCENT. AIRCRAFT LANDED AT KSCK. REPLACED RH WINDSHIELD IAW P300 AMM 56-11-00. OPS AND LEAK CHECKS GOOD.
